Jump to content

ANYONE KNOW A GOOD UK DOCTOR FOR THIS


Sammywalker2009
 Share

Recommended Posts

Hi guys does anyone here know of any uk doctors that are familiar with this condition who might be able to help prescribe me something spoke to 2 of my gps who said they couldn't prescribe what I asked for as it's not licensed for this condition (which they both didn't have a clue about) typical I'm based in the south east of England

Link to comment
Share on other sites

best you can hope for is a doc that knows nothing but is comfortable with knowing nothing (as proper scientists should be) and is happy to work with you and let you take the lead in your treatment. I had a doc who knew literally fuck all but was happy to give me some keppra as it wasnt going to do me any harm. He was more cautious about trying naltrexone. Sadly he was locum so he#s not around any more so i have to go back to the doc lottery if i want to try anything (other docs have been less co-operative). Flunarazine is something i would like to try but cant really be arsed. If you are rich and intersted in complementary stuff there is a Steiner medical centre in Tonbridge Kent specialising in brain stuff: http://www.raphaelmedicalcentre.co.uk

Link to comment
Share on other sites

Yeah it's annoying I want to find a doctor who will try me on keppra sinemet and klnopin not all In one go but i come some way naturally but my visual snow is strong and hasn't decreased over time neither has my sensitivty to light only things that seem to of decreased is the DR and some of the minor things like afterimages I believe keppra or sinemet something like this could really help

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.